Article Text

PDF

Cerebellar syndrome following neuroleptic induced heat stroke.
  1. D Lefkowitz,
  2. C S Ford,
  3. C Rich,
  4. J Biller,
  5. L C McHenry, Jr

    Abstract

    We report a patient in whom extreme hyperthermia, rhabdomyolysis, acute renal failure and a residual pancerebellar syndrome occurred while taking a combination of perphenazine and amitriptyline. We postulate that impaired thermoregulation due to psychotropic drugs was responsible for the development of heat stroke and that the cerebellar syndrome resulted directly from the elevated temperature.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.